# SDR DALA2025021901261

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 DTA MONITOR INSPECTION LOG REF ERA 623761-14 FUSELAGE / SKIN PANEL / BETWEEN BSTA 1560 AND BSTA 1580 / BETWEEN S-28R AND S-29R / DENT. CORRECTIVE ACTION: 623761-14. (0811488)
